MathSciNet Relay Station
MathSciNet bibliographic data
MR2413037 35J60 (65N06)
Oberman, Adam M. Computing the convex envelope using a nonlinear partial differential equation. Math. Models Methods Appl. Sci. 18 (2008), no. 5, 759–780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement